CSpace

Browse/Search Results:  1-10 of 119 Help

Selected(0)Clear Items/Page:    Sort:
Two-scale and three-scale asymptotic computations of the Neumann-type eigenvalue problems for hierarchically perforated materials 期刊论文
APPLIED MATHEMATICAL MODELLING, 2021, 卷号: 92, 页码: 565-593
Authors:  Ma, Qiang;  Ye, Shuyu;  Cui, Junzhi;  Yang, Zhiqiang;  Jiang, Xue;  Li, Zhihui
Favorite  |  View/Download:12/0  |  Submit date:2021/04/26
Hierarchically perforated structure  Successive two-scale asymptotic analysis  Neumann-type elliptic eigenvalue problem  Second-order two-scale and three-scale  asymptotic computations  Finite element simulation  
Stability of steady-state for 3-D hydrodynamic model of unipolar semiconductor with Ohmic contact boundary in hollow ball 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2021, 卷号: 277, 页码: 57-113
Authors:  Mei, Ming;  Wu, Xiaochun;  Zhang, Yongqian
Favorite  |  View/Download:1/0  |  Submit date:2021/04/26
3-Dimensional hydrodynamic model  Euler-Poisson equations  Subsonic steady-state  Asymptotic stability  Radial solutions  Weighted Sobolev spaces  
A high-order three-scale reduced homogenization for nonlinear heterogeneous materials with multiple configurations 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2021, 卷号: 425, 页码: 25
Authors:  Yang, Zhiqiang;  Sun, Yi;  Cui, Junzhi;  Ma, Qiang
Favorite  |  View/Download:3/0  |  Submit date:2021/04/26
HTRH algorithms  Reduced order homogenization  Micro-meso-macro formulations  Multiple configurations  
EXISTENCE OF STEADY MULTIPLE VORTEX PATCHES TO THE VORTEX-WAVE SYSTEM 期刊论文
PACIFIC JOURNAL OF MATHEMATICS, 2020, 卷号: 308, 期号: 2, 页码: 257-279
Authors:  Cao, Daomin;  Wang, Guodong
Favorite  |  View/Download:1/0  |  Submit date:2021/04/26
vortex-wave system  vortex patch  Euler equations  Kirchhoff-Routh function  variational problem  
Maximum principles and the method of moving planes for the uniformly elliptic nonlocal Bellman operator and applications 期刊论文
ANNALI DI MATEMATICA PURA ED APPLICATA, 2020, 页码: 50
Authors:  Dai, Wei;  Qin, Guolin
Favorite  |  View/Download:12/0  |  Submit date:2020/09/23
Uniformly elliptic nonlocal Bellman operator  Uniformly elliptic nonlocal Monge-Ampere operator  Maximum principles  Method of moving planes  Monotonicity  symmetry and uniqueness  Asymptotic properties  
High-Order Three-Scale Computational Method for Thermoelastic Behavior Analysis of Axisymmetric Composite Structures with Multiple Spatial Scales 期刊论文
ADVANCES IN APPLIED MATHEMATICS AND MECHANICS, 2020, 卷号: 12, 期号: 2, 页码: 599-642
Authors:  Dong, Hao;  Cui, Junzhi;  Nie, Yufeng;  Yang, Zihao;  Yang, Ziqiang
Favorite  |  View/Download:13/0  |  Submit date:2020/05/24
Multiscale asymptotic analysis  thermoelastic problems  axisymmetric composite structures  multiple spatial scales  HOTS numerical algorithm  
Sustainable supply chain evaluation: A dynamic double frontier network DEA model with interval type-2 fuzzy data 期刊论文
INFORMATION SCIENCES, 2019, 卷号: 504, 页码: 394-421
Authors:  Zhou, Xiaoyang;  Wang, Ying;  Chai, Jian;  Wang, Liqin;  Wang, Shouyang;  Lev, Benjamin
Favorite  |  View/Download:43/0  |  Submit date:2020/01/10
Sustainable supply chain  Dynamic network DEA  Double frontiers  Interval type-2 fuzzy sets  
High-order three-scale computational method for dynamic thermo-mechanical problems of composite structures with multiple spatial scales 期刊论文
INTERNATIONAL JOURNAL OF SOLIDS AND STRUCTURES, 2019, 卷号: 169, 页码: 95-121
Authors:  Dong, Hao;  Zheng, Xiaojing;  Cui, Junzhi;  Nie, Yufeng;  Yang, Zhiqiang;  Yang, Zihao
Favorite  |  View/Download:25/0  |  Submit date:2020/01/10
Multiscale asymptotic analysis  Dynamic thermo-mechanical problems  Micro-meso-macro HOTS solutions  HOTS numerical algorithm  Multiple spatial scales  
A three-scale asymptotic expansion for predicting viscoelastic properties of composites with multiple configuration 期刊论文
EUROPEAN JOURNAL OF MECHANICS A-SOLIDS, 2019, 卷号: 76, 页码: 235-246
Authors:  Yang, Zhiqiang;  Sun, Yi;  Cui, Junzhi;  Ge, Jingran
Favorite  |  View/Download:19/0  |  Submit date:2020/01/10
three-scale asymptotic homogenization  Viscoelastic problems  Laplace transform  
Max-Min Fairness User Scheduling and Power Allocation in Full-Duplex OFDMA Systems 期刊论文
IEEE TRANSACTIONS ON WIRELESS COMMUNICATIONS, 2019, 卷号: 18, 期号: 6, 页码: 3078-3092
Authors:  Zhang, Xiaozhou;  Chang, Tsung-Hui;  Liu, Ya-Feng;  Shen, Chao;  Zhu, Gang
Favorite  |  View/Download:20/0  |  Submit date:2020/01/10
Full-duplex  OFDMA  max-min fairness  user pairing  two-time-scale optimization